MathSciNet Relay Station
MathSciNet bibliographic data
MR660599 (83i:34086) 34K20
Wen, L. Z. On the uniform asymptotic stability in functional-differential equations. Proc. Amer. Math. Soc. 85 (1982), no. 4, 533–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement